Cetirizine Dihydrochloride

Alnix 2.5mg Drop 10mL

Price

₱191.00

Dosage Form

Syrup

Net Content

10mL

Contents/Formulation

Each mL syrup (oral drops) contains: Cetirizine dihydrochloride 2.5 mg

Indication

This medicine contains cetirizine, an anti-allergy. Cetirizine blocks the action of histamine, a substance that causes allergic symptoms. Cetirizine is less likely to cause drowsiness and dizziness than the older class of anti-allergy medicines.These medicines are used for the relief of symptoms associated with: allergic rhinitis such as sneezing; runny, itchy nose; and itchy, watery eyes ,allergic conjunctivitis,skin symptoms of allergy such as itch and rash

Stocks Available:

6 left

Stay Connected

Sign up for our email newsletter

Get the latest promos and discounts from your personal online pharmacy.

No more waiting

We offer same day delivery


Free

Shipping for orders above P1,500


₱99

For orders below P1,500


Free

Shipping for orders above P1,500


₱99

For orders below P1,500